# SDR USAA2014021400003

- Difficulty date: February 13, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 46,741 hours, 19,197 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Contaminated
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING BOARDING, THE FLIGHT ATTENDANT`S REPORTED THE CABIN AIR HAS A DIRTY SOCK ODOR. FLIGHT PROCEEDED EN ROUTE FROM OAK TO PHX WITHOUT INCIDENT.  FOUND SOURCE OF ODOR TO BE FROM THE APU, PLACED APU ON MEL.  SUBSEQUENTLY, ON NEXT FLIGHT DURING TAXI-OUT, THE ODOR RETURNED & THE ACFT RETURNED TO THE GATE.  REPORTED AN EXTERNAL VAPOR & EXHAUST INGESTION BY APU SUSPECTED.  APU GOOD FOR SERVICE.  CLEANED THE ACTUATOR AREA OF DE-ICING FLUID.  COMPLIED WITH JOB CARDS 26L00021001, 26L00021002 & 26L00021004 DECONTAMINATION.  NO REOCCURRENCE OF ANY ODOR FROM ANY BLEED SOURCE. CLEARED APU MEL.
